MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN CHRONIC CATHETER

BARD ACCESS SYSTEMS HICKMAN CHRONIC CATHETER
Model Number 0600524
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to bd for evaluation.The investigation is confirmed for fluid leak.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600524 chronic catheter allegedly experienced a fluid leak.This information was received from one source.This malfunction did involve a patient with no reported patient injury.The patient age, gender, and weight were not provided.

Brand Name
HICKMAN CHRONIC CATHETER
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9199801
Report Number3006260740-2019-03065
Device Sequence Number3108005
Product Code LJS
UDI-Device Identifier00801741051814
UDI-Public(01)00801741051814
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600524
Device Catalogue Number0600524
Device Lot NumberHUBV0714
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1